# SDR ASAA2017041720474

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 32,781 hours, 9,823 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40N8X2
- Condition: Malfunctioned
- Location: Satcoms
- Part time: 10,907 hours, 3,177 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE VOICE COMMS ON SAT 1 OR 2. CALLING PARTY COULD HEAR US, BUT WE COULDN'T HEAR THEM.  ACFT GROUNDED. UNABLE TO DUPLICATE.  REMOVED, REPLACED, AND TESTED SATCOM TRANSCEIVER IAW AMM 23-15-00. TEST PASSED. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
